Psycho-Babble Medication Thread 349834

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

Effexor Withdrawal

Posted by spikenealy on May 23, 2004, at 6:45:37

I was on Effexor XR 150mg a day for about 4 months. Decided to quit and have been going through hell - insomnia interspersed with incredible fatigue and long periods of sleep, nausea, brain shivers, itching all over etc etc. This really stinks - Effexor has to rank as one of the worst drugs ever. Any suggestions? I don't want to go on another drug like Prozac - is there anything else I can try? Benadryl did nothing for me.

 

Re: Effexor Withdrawal spikenealy

Posted by Sad Panda on May 24, 2004, at 1:49:57

In reply to Effexor Withdrawal, posted by spikenealy on May 23, 2004, at 6:45:37

> I was on Effexor XR 150mg a day for about 4 months. Decided to quit and have been going through hell - insomnia interspersed with incredible fatigue and long periods of sleep, nausea, brain shivers, itching all over etc etc. This really stinks - Effexor has to rank as one of the worst drugs ever. Any suggestions? I don't want to go on another drug like Prozac - is there anything else I can try? Benadryl did nothing for me.
>
>

I know you don't want to, but Prozac is the best answer. The reason is it's long half life, it takes weeks to leave you which creates a very slow taper for itself. Effexor is gone practicaly in a couple of days which is why it is so brutal.

Cheers,
Panda.



This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.